MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA PARTIAL ARTICULAR SURFACE; PROSTHESIS KNEE

ZIMMER BIOMET, INC. PERSONA PARTIAL ARTICULAR SURFACE; PROSTHESIS KNEE
Catalog Number 42518200409
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: japan h3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the articular surface prosthesis was not mating with the device.Another device was used to complete the surgery.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.D10: partial tibial cemented size d left medial item # 42538000401 lot # 66876335.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The following sections were corrected: h4.Visual evaluation of the returning product identified scuffing along the edge.The engraved identifiers were confirmed to be correct and dimensional analysis determined that the product was conforming to print specifications where measured.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.Additionally, the reported event was initially reported in error, as this malfunction has not been previously reported to result in serious injury to a patient or user for same/similar devices.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA PARTIAL ARTICULAR SURFACE
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21691266
Report Number0001822565-2025-00751
Device Sequence Number8730964
Product Code HSX
UDI-Device Identifier00880304818064
UDI-Public(01)00880304818064(17)291028(10)66982905
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number42518200409
Device Lot Number66982905
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer03/25/2025
07/15/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date04/16/2025
07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Patient SexFemale